Adverse cutaneous reactions to antimicrobials in patients with human immunodeficiency virus infection

Daniel D. Miller, Erin M Warshaw

Research output: Contribution to journalReview articlepeer-review

2 Scopus citations

Abstract

Adverse reactions to medication are significant contributors to morbidity and mortality in patients with human immunodeficiency virus (HIV) infection. Cutaneous events not only constitute a significant portion of these reactions, they may also herald developing systemic reactions such as hemato-, nephro-, and hepatotoxicity. The identification of cutaneous adverse reactions and drug culprits and the proper management of reactions are of paramount importance for these patients. This review focuses specifically on adverse cutaneous reactions to antimicrobials that are commonly used in the management of patients with HIV infection.

Original languageEnglish (US)
Pages (from-to)8-25
Number of pages18
JournalDermatitis
Volume18
Issue number1
DOIs
StatePublished - Mar 1 2007

Fingerprint Dive into the research topics of 'Adverse cutaneous reactions to antimicrobials in patients with human immunodeficiency virus infection'. Together they form a unique fingerprint.

Cite this